| Model Number |
04.005.575 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient¿s mrn reported as (b)(6).This information is unknown.It is unknown when screws were determined to be incorrect length.Lot number is unknown.Date of implantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent an explantation procedure.Two (2) titanium locking screws with stardrive for intramedullary nails (im) were removed from an unknown retrograde femoral nail.The screws were too long and were replaced with two screws of the appropriate length without incident.The procedure was successfully completed with no surgical delay.The patient was stable following surgery.Concomitant devices reported: retrograde femoral nail (part: unknown, lot: unknown, quantity: 1).This report is for a 5.0mm ti locking screw w/t25 stardrive 85mm for im nails.This is report 1 of 2 for (b)(4).